On the P-Coverage Problem on the Real Line

C.P.M. van Hoesel*, A. Wagelmans

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Web of Science)
30 Downloads (Pure)


In this paper we consider the p-coverage problem on the real line. We first give a detailed description of an algorithm to solve the coverage problem without the upper bound p on the number of open facilities. Then we analyze how the structure of the optimal solution changes if the setup costs of the facilities are all decreased by the same amount. This result is used to develop a parametric approach to the p-coverage problem which runs in o (pn logn) time, n being the number of clients.
Original languageEnglish
Pages (from-to)16-34
Number of pages19
JournalStatistica Neerlandica
Issue number1
Publication statusPublished - 1 Jan 2007

Cite this